Acta Mathematica Vietnamica

CURRENT ISSUE


 

RECENT ISSUES

Volume 42, 2017

Volume 41, 2016

Volume 40, 2015

Volume 39, 2014

Volume 38, 2013


 

 
mod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_countermod_vvisit_counter

Vol. 32 No. 1, 2007

Print

Nguyen Van Ngoc, Pseudo-differential operators related to orthonormal expansions of generalized functions and application to dual series equations
pdf

1

Le Anh Tuan and Pham Huu Sach, On some generalized vector equilibrium problems with set-valued maps
pdf

15

Pham Xuan Binh, On a sufficient condition for the central limit theorem
pdf

33

Dariusz Majerek and Wieslaw Zieba,  Conditional martingales
pdf

41

Xinmin Lu, Generalized  l -isomorphisms of l-groups
pdf

51

Sghir Abdelhaq, Solutions faibles d’une inclusion différentielle fontionnelle semi-linéaire à retard infini sur un espace de Banach
pdf

61

Ha Huy Vui and Pham Tien Son,  Minimizing polynomial functions
pdf

71

Nguyen Van Trao and Pham Nguyen Thu Trang, On Zalcman complex spaces and Noguchi-type convergence-extension theorems for holomorphic mappings into weakly Zalcman complex spaces
pdf

83

Nguyen Huu Du, Nguyen Minh Man and Tong Thanh Trung, Dynamics of Predator-Prey  population  with  modified  Leslie-Gower   and   Holling-type II schemes
pdf

99

You are here: Home No. 1